# SDR SWAA2021040153945

- Difficulty date: March 7, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMEN T / REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT ACCORDANCE WITH BOEING 737-700 SRM TASK 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B. AND BAC5975.
